# SDR AWXA200501013

- Difficulty date: August 18, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- Aircraft time: 72,537 hours, 28,590 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Le Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PHX - FLIGHT CONTROL - FLT 0059 - UPON SELECTION OF FLAPS THE CREW REPORTED AN EICAS MESSAGE FOR LEADING EDGE SLAT DISAGREE MESSAGE WITH FLAPS SELECTED IN THE FIRST DETENT.  CREW COMPLETED QRH CHECKLIST AND CALLED OUT EMERGENCY EQUIPMENT FOR PRECAUTIONARY PURPOSES.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED, TESTED AND CYCLED FLAPS/SLATS WITH NO DEFECTS OR FAULTS BEING NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  AT THE TIME OF THIS INCIDENT THERE WAS A FOLLOW UP CURRENTLY ISSUED AGAINST THIS AIRCRAFT.  THE FOLLOW UP WAS COMPLIED WITH ON 19AUG05, WITH SEVERAL ROTARY ACTUATORS BEING REPLACED CLEARING THE FOLLOW UP.
